# SDR SWAA2012121010456

- Difficulty date: December 9, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 24,985 hours, 16,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7940965
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE EMERGENCY EXIT SIGN INTERMITTENTLY ILLUMINATED WITH EMERGENCY LIGHT SWITCH IN ARM POSITION.  (MOSTLY ON).  REMOVED AND REPLACED AFT EMERGENCY BATTERY/POWER SUPPLY, TAIL EXIT SIGN OP CHECK GOOD.  IAW AMM 33-51-03. PARTS VERFIED 77009
